# SDR IPXA2016070705524

- Difficulty date: June 17, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stringer
- Part number: ARB29329
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  LEFT WING FIXED L/E COMPARTMENT STRINGER AT XOS.789-795 IS CRACKED.  REPAIRED CRACKED STRINGER IAW SRM 57-40-03 REPAIR 2 FIG. 201.   (MAJOR)
